yes in on adcal vit d and also alendronic acid .bit of a chore having to swallow yet more pills but as my dexa scan showed osteoporosis in my bones feel its the best course to take .bit late for my poor hip which is sore today (wet weather )! .
hi .i had chemo and rads in 2006 till 2007 then on a aromatose in hibitor .letrozole . my op was ok only downside was i had an epidural which wasnt so nice but the recovery from the op is quicker .ive had a few problems since and now have a limp .they did mention doing my left side in years to come but ive nor decided on that one as yet ..when is your op ? remember everyone is defferant and my experience is not neccessarily going to be yours . good luck .x
If by bone strengthener you mean something like Adcal + D3, I'm having it. I was only DX last year, Nov 1st, anniversary coming up - won't be having a party!! My Onco put me on the ordinary Adcal at first, but went to see my rheumatologist (I have RA) and she insisted I have the one with vitamin D included. I had a DEXA scan shortly after chemo and before starting Anastrazole, but was found to already have some bone thinning. Hope your hip replacement isn't causing too much pain and that it heals soon.
hi everyone .im coming up to my 7th year after diognosis and find my bones are shot after all the treatments ,in fact ive just had to have a new hip .! has anyone else found this to be the case after everything . i was not given a bone strengthener for 2 yrs after being on letrozole and consultant thinks this is prob why . would be interested in anyone else having this .